# SDR AU970137

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunction
- Location: Smoke Detection
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) CARGO BAY SMOKE DETECTOR ILLUMINATED WARNING LIGHT - CARGO COMPARTMENT EXTINGUISHER FIRED - CHECK OF COMPARTMENT COULD FIND NO EVIDENCE OF SMOKE OR FIRE - SUSPECT CAUSED BY HIGH HUMIDITY
